MathSciNet Relay Station
MathSciNet bibliographic data
MR1755150 (2001c:11027) 11B75
Chen, Yong-Gao; Zhu, Yao-Chen On the prime power factorization of $n$! J. Number Theory 82 (2000), no. 1, 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement